# SDR SWAA2013012812036

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION 898 TO 1022 CORRODED AT STA 928 RBL 44.  REMOVED CORROSION RBL 44 SEAT TRACK AT STA 928 MAT LOSS OF .076" IS FOUND TO BE OUT OF LIMITS.  CUT OUT RBL 44 SEAT TRACK SECTION STA 898-936 DIM 36".  LOCATED, DRILLED AND INSTALLED
